混合性結合組織病(MCTD)のステロイド治療中に発症した真性皮膚結核の1例 A CASE OF CUTANEOUS TUBERCULOSIS ASSOCIATED WITH STEROID THERAPY FOR MIXED CONNECTIVE TISSUE DISEASE

この論文にアクセスする

この論文をさがす

著者

抄録

Patients receiving immunosuppressive therapy, such as adrenocorticosteroids, are high risk groups of tuberculosis. We report a case of cutaneous tuberculosis associated with steroid therapy for mixed connective tissue disease. A 63-year-old female was hospitalized after 6 months' treatment with prednisolone for connective tissue disease and bilat -eral abnormal shadows were revealed on her chest X-ray films. As her sputum smear was positive for acid-fast bacilli, the patient was transferred to our hospital for isolation and treatment. After three months' treatment with INH, RFP and EB, she complained the swelling of her left palm, left arm, and right leg, and skin puncture was performed. As smears of fluid aspirated from the swelling showed acid-fast bacilli, and fluid PCR tests showed positive for M. tuberculosis, she was diagnosed as cutaneous tuberculosis (scrofuloderma). In spite of administration of antituberculous agents, the swellingshowed little improvement.<BR>Therefore, the dose of prednisolone was reduced and cutaneous lesions were resected by surgery. High risk of tuberculosis should be considered when a patient administered immunosuppressive drugs, such as adrenocorticosteroids.

収録刊行物

  • 結核  

    結核 73(9), 557-562, 1998-09-15 

    JAPANESE SOCIETY FOR TUBERCULOSIS

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  2件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004930126
  • NII書誌ID(NCID)
    AN00073442
  • 本文言語コード
    JPN
  • 資料種別
    SHO
  • ISSN
    00229776
  • データ提供元
    CJP書誌  CJP引用  J-STAGE 
ページトップへ